| Catalog Number |
7030-6520 |
| Medical Device Problem Codes |
Fracture (1260); Material Fragmentation (1261)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Insufficient Information (4580)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to cup dislocation with screw fracture.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
An event regarding crack/fracture involving a hip screw was reported.The event was confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review with a clinical consultant indicated "i have reviewed the documentation provided including the product inquiry cover sheet and an ap x-ray of a left tha.Event description: revision surgery due to cup dislocation with screw fracture the x-ray image shows an acetabular component with bone prosthetic lucencies and a broken fixation screw.The cup has shifted in to a vertical orientation.Cup displacement with a broken fixation screw is confirmed.The root cause for this mechanical complication cannot be determined from the limited documentation provided.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review with a clinical consultant indicated "i have reviewed the documentation provided including the product inquiry cover sheet and an ap x-ray of a left tha.Event description: revision surgery due to cup dislocation with screw fracture.The x-ray image shows an acetabular component with bone prosthetic lucencies and a broken fixation screw.The cup has shifted in to a vertical orientation.Cup displacement with a broken fixation screw is confirmed.The root cause for this mechanical complication cannot be determined from the limited documentation provided.No further investigation for this event is possible at this time.If device/additional information becomes available to indicate further evaluation is warranted, this record will be reopened.